MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902220
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during preparation, after removing the packaging, the stent was broken when the thread was removed.The procedure was completed with another of the same device and the patient condition was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: conclusion code 4316 is being used to capture that the event is no longer reportable.The tria ureteral stent coil was clarified to be detached, occurred outside the patient, and determined that this event no longer meets reporting criteria.This event is now considered non reportable.Block b5 and h6 has been updated based on additional information was received on march 09, 2025.Block h11: block h6 device code has been corrected.
 
Event or Problem Description

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21665693
Report Number2124215-2025-17167
Device Sequence Number18057874
Product Code FAD
UDI-Device Identifier08714729937845
UDI-Public(01)08714729937845(17)270903(10)34767493
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902220
Device Catalogue NumberM0061902220
Device Lot Number0034767493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/09/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/03/2025
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale